Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Sore breasts and underarms, nausea, bloating, constipation and white marks on nails. Are these related?

For the past 5 weeks I have had sore to touch breasts and underarms. I have also been feeling nauseous and not really there (light headed) and not myself. I am experiencing fatigue constantly and bloating after everything I drink or eat. I am not pregnant. I have also been experiencing some bowel difficulties (constipation and diarrhea) a couple of my finger nails have a white mark on them. I m not sure if any of these are linked
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi michelle ! Yes ! First thing you have to do is mamography. Check your breast for nodule.then stool examination for occult blood for intestinal ulcer. And last is haemoglobin check for anemia. Just take these step and consult physician. You sure feel better. Bye.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor